# SDR AALA961153

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Generator
- Condition: Not Armed
- Location: Mid-Lavs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, WHILE GAINING ACCESS TO CEILING MOUNTED LAVATORY OXYGEN MODULES DURING FCD ACCOMPLISHMENT, OXYGEN GENERATORS AT M-1 AND M-2 MID CABIN LAVATORIES WERE FOUND WITH WARNING FLAGS AND SAFETY PINS INSTALLED.  REMOVED WARNING FLAGS AND SAFETY PINS AT M-1 AND M-2 LAVATORIES.  ACCOMPLISHED OXYGEN MODULE DOOR TEST WITH NO DEFECTS FOUND. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
